| Model Number |
1550350-23 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
06/02/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that during device preparation, the protective sheath was removed and the stent dislodged, remaining in the protective sheath.The device was not used, there was no patient involvement and no clinically significant delay in procedure.A second same device was used without issue.No additional information was provided.
Additional Manufacturer Narrative
A visual and dimensional inspection was performed on the returned stent implant.The catheter was not returned.The reported stent dislodgement was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported stent dislodgement appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.